# SDR AMTA200700375

- Difficulty date: August 3, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Charger
- Part number: 312BS1011
- Part serial: 1079
- Condition: Unserviceable
- Part time: 14,589 hours, 7,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD DISPLAY BLANK.  REMOVED AND REPLACED THE DBC IAW 34-24-00, ISFD.  OPS CHECKS GOOD.  OK FOR SERVICE.  (K)
